# SDR AUS20011398

- Difficulty date: November 13, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Mlg
- Component: Landing Gear Po
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR LIGHT REMAINED ON AFTER GEAR RETRACTION. INVESTIGATION COULD FIND NO POSITIVE CAUSE OF DEFECT.
